# SDR USAA2009072791912

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 63,571 hours, 40,616 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481149USA
- Part serial: B4508
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RON - MAJOR REPAIR - CORROSION FOUND ON FORWARD END OF LEFT WING OUTBOARD FLAP SPINDLE ON FRONT OF TIE AT WBL 355 AND BROKEN BOLT HEAD ON TOP OF SAME CARRIAGE ASSEMBLY INBOARD SIDE.  REPLACED LEFT OUTBOARD FLAP CARRIAGE IAW B737 AMM 27-51-34-825-001.
